# SDR F3LA2010021900352

- Difficulty date: February 1, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 20,884 hours, 10,214 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 319530001100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED FORWARD PIT FLOOR PANEL 131CG HAS CORROSION AND TWO BAD INSERTS.  MAINTENANCE REMOVED AND REPLACED PANEL IAW AMM 53-22-14-400-001.
